CureZone   Log On   Join
Taking pituitary glandular equal setbacks in AF recovery, insomnia and anxiety?
 
Warpoet Views: 3,802
Published: 9 years ago
 

Taking pituitary glandular equal setbacks in AF recovery, insomnia and anxiety?


Hi all,

As you can tell from my last post on this forum in late 2012, my battle with AF has gone remarkably well, at least up until these past few months.

Basically, through the approach described in that post, I got to a point where I was working full-time, felt good on a daily basis and didn't see many AF symptoms unless I pushed myself too hard.  I could do pretty much whatever I wanted:  I was working, dating, considering going to grad school and in the near future, taking a trip to Japan/Australia for a few months.-- basically, stuff I could never have dreamed of when my AF was at its worst.

But since around the holidays, something's gone wrong.  I moved to Florida in November and started working from home, and since then, my AF symptoms have been coming back and I don't know why.  I tried a whole bunch of things.  Sleep was the one thing that seemed to make a positive difference, but not enough.  I've still been getting lightheaded, feel like my eyes are being weighed down, libido is basically gone, and it's gotten worse over the last several months,

Worst of all, about 3 weeks ago, I started having panic attacks while trying to fall asleep that blew up into a continuous problem.  It started a day or two after I had switched back to my old multivitamin (with more B vitamins) but I don't know if that's related.  Either way, this is stuff that DOES NOT happen to me, even when my AF was at its very worst.  Cold feet, sweating, feeling "hot" when I shouldn't, dehydration/chap lips, daytime anxiety, pain in my sides.  I don't "get" these symptoms and it scares the hell out of me.

But the night before last I discovered something very important:  I have been taking the wrong supplement since mid-December, when the AF symptoms began to pop up again.  I've taken Cytozyme AD (adrenal glandular) for years to support my adrenals.  But the last time I reordered, I mistakenly got the wrong supplement, Cytozyme PT, which is pituitary glandular.

I don't know the endocrinology, but the Biotics Research website says Cytozyme PT is meant to help HYPERadrenal situations, not hypo.  So it sounds like it can suppress adrenal function or have some effect of that nature. 

I stopped taking it yesterday, and took one (1) Cytozyme AD at around noon.  I also started a separate B vitamin complex about 2 days ago.  I felt pretty good yesterday, but while trying to fall asleep last night/this morning, I started panicking again and felt very pronounced/worrisome heart palpitations.  I woke up after 2-3 hours in a terrible panic and am only now starting to calm down as I write this.

What do you all think has happened here? Do I need to just lay off of all the glandulars/high B vitamins and let my body get back to normal?  Is it just the B vitamins (which I know can interfere with sleep -- I take them in the morning for this reason), and I should go back to the Cytozyme?  I really hope I haven't done any permanent damage here.  I just want to get back to where I was six months ago and be able to sleep through the night -- that's all :(

Apologies if this isn't entirely clear or concise.  It's 6 am and I'd really rather be sound asleep right now,  But I appreciate others taking the time to read it and would like to hear others' thoughts.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.com

0.484 sec, (2)